# SDR SWIA200211068

- Difficulty date: July 24, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N590SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7077
- Aircraft time: 16,127 hours, 15,577 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 83963
- Part serial: 124
- Condition: Failed
- Location: Horiz Stab
- Part time: 1,563 hours, 1,241 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STAB CH 2 INOP STATUS MESSAGE IN FLIGHT, WOULD NOT RE-ENGAGE.  REMOVED AND REPLACED THE HSTA AND MOTOR CONTROL UNIT WITH SERVICEABLE HSTA AND  MOTOR CONTROL UNIT.  OPS AND FUNCTION CHECK GOOD IAW CRJ MM 27-40-00, 27-42-00 & 27-42-05.
